# SDR QXEA0200597

- Difficulty date: April 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RT NACELLE WEB IS CRACKED AT UPPER FASTENER WHERE REFUEL/DEFUEL BRACKET ATTACHES TO WEB.  REPAIRED IAW HORIZON AIR EA 2-54-135.
